Close Menu

Andre Adler

Andre Adler Ph.D.

Associate Professor of Applied Mathematics

Phone: 

312.567.3169

Fax: 

312.567.3135

Office: 

Engineering 1, Room 117A, 10 W. 32nd Street, Chicago, IL 60616

Office Hours: 

MW 5:30 - 6:20 pm
TR 12:40 - 1:30 pm

Education 

Ph.D. - University of Florida

Publications 

On Exact Strong Laws for Sums of Multidimensionally Indexed Random Variables, with Yongcheng Qi, Probability and Mathematical Statistics, Vol. 32 (2003), pp. 305-313.

Generalized One-Sided Laws for the Larger Observations of a Triangular Array, Journal of Theoretical Probability, Vol. 15 (2002), pp. 939-949.

Exact Strong Laws For Multidimensionally Indexed Random Variables, Journal of Multivariate Analysis, Vol. 77 (2001), pp.73-83.

Exact Strong Laws, Bulletin of the Institute of Mathematics Academia Sinica}, Vol. 28 (2000), pp. 141-166.

A Note on the "Fair" Games Problem, Sankhya Series A, Vol. 56 (1994), pp.164-173.

Stability of Sums of Independent Random Variables, with Rainer Wittmann, Stochastic Processes and their Applications, Vol 52 (1994), pp.179-182.